# SDR AALA202204124967

- Difficulty date: April 11, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N927UW
- Make and model: Airbus A300*
- Aircraft serial: 6625
- Aircraft time: 22,762 hours, 8,837 cycles
- System (JASC): 2210 · Autopilot System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT WAS GROUNDED: UNCOMMANDED RIGHT YAW ON TAKEOFF ROLL. ABORTED TAKEOFF AT 140 KNOTS; SAFELY RETURNED TO GATE. NO FAULTS NOTED. PHX EXPERIENCING HIGH WINDS / GUSTS. AIRCRAFT OK FOR SERVICE PER AMM 05-51-16-200-001 A.
